# SDR DXTA2025022402449

- Difficulty date: February 20, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Aircraft time: 15,772 hours, 12,046 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rub Strip
- Part number: 62113113
- Condition: Worn
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DOES NOT OPEN WHEN MOVING THE HANDLE TO THE OPEN POSITION UNLESS YOU PULL THE PRE-CATCH THEN THE DOOR WILL OPEN. THIS HAPPENS FROM THE OUTSIDE AS WELL AS THE INSIDE. PERFORMED ADJUSTMENT TO THE MED FWD RUB BLOCK AND FOLLOW ON IAW RFTS-113085 REV.0 USING NEW RUB BLOCKS PN: 6211311-3. PERFORMED FINAL RIGGING OF THE COUNTERBALANCE SPRINGS IAW AMM 52-10-01. CLOSED ALL ACCESS AS REQUIRED, RAMPED AIRCRAFT AND STARTED APU, PERFORMED CABIN LEAK TEST PER TEXTRON 560 XLS AMM 21-30-00 WITH NO DEFECTS NOTED AT MED. MED WAS OPERATED 50+ TIMES SUCCESSFULLY FROM INSIDE THE AIRCRAFT AND OUTSIDE THE AIRCRAFT. THIS MINOR REPAIR WILL EXPIRE IN 200 HOURS\@ 15,972.5 AIRCRAFT HOURS.
